# SDR ASAA2013041394459

- Difficulty date: April 13, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 11,089 hours, 3,408 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Warning Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ON THE GROUND AFTER ENG START FMC DISAGREE LIGHT ILLUMINATED.  PERFORMED CHECK LIST FMC DISAGREE LIGHT NO LONGER DISPLAYED.
